# SDR MASA200600553

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 18,835 hours, 13,797 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6531 LAS.  FLIGHT SPOILER CAUTION.  CREW COMPLIED WITH RESET PROCEDURES WITH NO FURTHER ACTION REQUIRED.
